- -

Convergence of an Iteration of Fifth-Order Using Weaker Conditions on First Order Fréchet Derivative in Banach Spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Convergence of an Iteration of Fifth-Order Using Weaker Conditions on First Order Fréchet Derivative in Banach Spaces

Show full item record

Singh, S.; Gupta, D.; Singh, R.; Singh, M.; Martínez Molada, E. (2018). Convergence of an Iteration of Fifth-Order Using Weaker Conditions on First Order Fréchet Derivative in Banach Spaces. International Journal of Computational Methods. 15(6):1-18. https://doi.org/10.1142/S0219876218500482

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/121062

Files in this item

Item Metadata

Title: Convergence of an Iteration of Fifth-Order Using Weaker Conditions on First Order Fréchet Derivative in Banach Spaces
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Embargo end date: 2019-09-01
Abstract:
[EN] The convergence analysis both local under weaker Argyros-type conditions and semilocal under. omega-condition is established using first order Frechet derivative for an iteration of fifth order in Banach spaces. This ...[+]
Subjects: Local convergence , Semilocal convergence , Hammerstein-type integral equation , Argyros-type conditions , Frechet derivative
Copyrigths: Reserva de todos los derechos
Source:
International Journal of Computational Methods. (issn: 0219-8762 )
DOI: 10.1142/S0219876218500482
Publisher:
World Scientific
Publisher version: http://doi.org/10.1142/S0219876218500482
Type: Artículo

This item appears in the following Collection(s)

Show full item record